| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (damage) issue.It was alleged that the battery cap was unable to be tightened, the yellow o-ring was visible, the battery compartment was cracked, and there was intermittent power.There was no indication that the product caused or contributed to an adverse event.This issue is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 11-oct-2018 with the following findings: during investigation, it was found that the pump had a cracked battery compartment above and below the grip pad.The battery cap was stripped and unable to secure to power on the pump.A test battery cap was used and was able to secure enough and power up the pump.A 12 hour duration test was completed with the test battery cap with no power loss or rebooting issues.The original complaint of the power issue was able to be duplicated during investigation.Unrelated to the original complaint, it was found that the display was dim and faded with red hue.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.